Web of Science: 1 citations, Scopus: 2 citations, Google Scholar: citations
Integrability of Liénard systems with a weak saddle
Gasull i Embid, Armengol (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
Giné, Jaume (Universitat de Lleida. Departament de Matemàtiques)

Date: 2017
Abstract: We characterize the local analytic integrability of weak saddles for complex Liénard systems.
Note: Número d'acord de subvenció AGAUR/2014/SGR-568
Note: Número d'acord de subvenció AGAUR/2014/SGR-1204
Note: Número d'acord de subvenció MINECO/MTM2013-40998-P
Note: Número d'acord de subvenció MINECO/ MTM2014-53703-P
Rights: Tots els drets reservats.
Language: Anglès.
Document: article ; recerca ; submittedVersion
Subject: Analytic integrability ; Center problem ; Liénard equations ; Weak saddle
Published in: ZAMP. Journal of Applied Mathematics and Physics, Vol. 68 Núm. 13 (2017) , ISSN 1420-9039 (Online)

DOI: 10.1007/s00033-016-0756-6


preprint
7 p, 267.6 KB

The record appears in these collections:
Research literature > UAB research groups literature > Research Centres and Groups (scientific output) > Experimental sciences > GSD (Dynamical systems)
Articles > Research articles
Articles > Published articles

 Record created 2017-11-28, last modified 2019-02-27



   Favorit i Compartir